# SDR SWAA2020032442692

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SING LENSE CRACK.         REMOVED AND REPLACED R1 DOOR EXIT SIGN LENSE AS PER REF B737-7 AMM 33-51-01-960-802.
